# SDR WRLA20110922512

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: Air carrier
- Aircraft: N741WA
- Make and model: Boeing 747-4H6
- Aircraft serial: 25702
- Aircraft time: 74,516 hours, 10,003 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B0175128
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TENSION TIE INSPECTION FOUND DAMAGE CUT OUT AT BS 1160 RT.  PERFORMED FRAME SEGMENT REPAIR PER 747-400 SRM REPAIR 3 AND IAI WORK DOCUMENT CS-25702-002 REV A.
